Table of Content

Open Access iconOpen Access

ARTICLE

The Generalized Tikhonov Regularization Method for High Order Numerical Derivatives

F. Yang1, C.L. Fu2, X.X. Li1

School of Science, Lanzhou University of Technology, Lanzhou, Gansu, China.
School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu, China

Computer Modeling in Engineering & Sciences 2014, 100(1), 19-29. https://doi.org/10.3970/cmes.2014.100.019

Abstract

Numerical differentiation is a classical ill-posed problem. The generalized Tikhonov regularization method is proposed to solve this problem. The error estimates are obtained for a priori and a posteriori parameter choice rules, respectively. Numerical examples are presented to illustrate the validity and effectiveness of this method.

Keywords


Cite This Article

APA Style
Yang, F., Fu, C., Li, X. (2014). The generalized tikhonov regularization method for high order numerical derivatives. Computer Modeling in Engineering & Sciences, 100(1), 19-29. https://doi.org/10.3970/cmes.2014.100.019
Vancouver Style
Yang F, Fu C, Li X. The generalized tikhonov regularization method for high order numerical derivatives. Comput Model Eng Sci. 2014;100(1):19-29 https://doi.org/10.3970/cmes.2014.100.019
IEEE Style
F. Yang, C. Fu, and X. Li "The Generalized Tikhonov Regularization Method for High Order Numerical Derivatives," Comput. Model. Eng. Sci., vol. 100, no. 1, pp. 19-29. 2014. https://doi.org/10.3970/cmes.2014.100.019



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1489

    View

  • 1320

    Download

  • 0

    Like

Share Link